MAUDE Adverse Event Report: ARTHREX, INC. CHONDRO PICK, LONG; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. CHONDRO PICK, LONG; MANUAL INSTR, GENERAL SURGICAL
Model Number CHONDRO PICK, LONG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery the white plastic on the handle of the device broke and fell inside the patient's joint.All parts were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed as the visual evaluation of the received device revealed the white delrin cap is missing the device.The detached cap was not returned along with the device.Further functional testing was not performed due to damage to the device.A most likely cause for the observed condition can be attributed to damages resulting from repeated use over time (manufactured in 2020).

Brand Name
CHONDRO PICK, LONG
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23960633
Report Number1220246-2026-00064
Device Sequence Number21239326
Product Code MDM
UDI-Device Identifier00888867044623
UDI-Public(01)00888867044623(11)200514(10)052005
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHONDRO PICK, LONG
Device Catalogue NumberAR-8670H
Device Lot Number052005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown